# SDR SIMA20220209001

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,947 hours, 44,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8A EMERGENCY FLOOR STRIP WONT ILLUMINATE ORIGINAL LOGPAGE 4715621 ITEM 3 MEL 3323 - AUTH# 02-53-C-C/A-RAR ROW 8A EMERGENCY FLOOR LT STRIP IAW EMB AMM 33-50-12-000-801-A AND 33-50-12-400-801-A. OPS CHECK GOOD. MEL RESTORED. END.
